# SDR SWIA95614

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27297
- Make and model: Swrngn SA227AC
- Aircraft serial: AC735
- Engine: Garrtt TPE33111U
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2751016003
- Condition: Failed
- Location: Lt Main
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED LT MAIN LANDING GEAR OUTBD ACTUATOR IAW MM 32-10-20.  CYCLED GEAR NUMEROUS TIMES, ALL INDICATIONS GOOD.
